# SDR UALA2012111606601

- Difficulty date: November 14, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 67,112 hours, 24,941 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP AT BS 1420 RBL 21- LBL 5 FRAME IS CORRODED ON INNER CHORD AND WEB IN SEVERAL PLACES REF CORR TASK CARD C53-156-02 AND C53-155-02.  MAJOR REPAIR ACCOMPLISHED:  DUE TO CORROSION OUT OF LIMITS, REMOVED AND REPLACED FRAME AT STA 1420 STR 24L TO 24R IAW BACO DWG 146N1012, SRM 51-40-02,
